Hail, McIntosh
- When
- May 29, 1:06 AM CST to 1:10 AM CST
- Where
- McIntosh County, 10 mi N of Ashley
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 46.183, -99.367
Rainfall of 1.3 inches.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at May 28, 1:30 PM CST, 11 hours 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 230 PM CDT SUN MAY 28 2006 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT SLOW MOVING UPPER TROUGH OVER THE ROCKIES AND AMPLE LOW LEVEL MOISTURE WILL COMBINE TO PRODUCE SEVERAL PRECIPITATION EPISODES FOR OUR FORECAST AREA THROUGH MONDAY NIGHT. ON TUESDAY THE NORTHERN PART OF THE TROUGH...NOW CLOSED OFF...LIFTS NORTHEAST INTO CENTRAL CANADA...HOWEVER THE SOUTHERN PART OF THE FILLING TROUGH LINGERS OVER THE ROCKIES AND NORTHERN PLAINS THROUGH WEDNESDAY NIGHT. THIS UPPER TROUGH WILL BRING ADDITIONAL RAINFALL CHANCES...PRIMARILY TO THE SOUTHERN HALF OF THE STATE WEDNESDAY NIGHT. IN THE NEAR TERM...SEVERE THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO BULLY THEIR WAY THROUGH CAP OVER OUR SOUTHEASTERN ZONES. ALSO...CURRENT VERY SLOW MOVING ACTIVITY IN THE NORTHWEST QUADRANT OF THE SURFACE LOW WILL CONTINUE TO PRODUCE ISOLATED HEAVY RAIN IN THE NORTH CENTRAL PART OF THE STATE. .LONG TERM...THURSDAY THROUGH SUNDAY NIGHT MODELS REMAIN CONSISTENT BUILD MID AND UPPER RIDGE EASTWARD OVER THE FORECAST AREA EARLY IN THE LONG TERM PERIOD. THE UPPER PATTERN WILL KEEP PATTERN MAINLY DRY THROUGH THE LONG TERM PERIOD...ONLY EXPECTION WILL BE FRIDAY NIGHT AS A WEAK SHORTWAVE CUTS INTO THE WEST SIDE OF THE RIDGE. WITH ANOUGH MID LEVEL LIFT EXPECTING A SMALL CHANCE OF THUNDER...MAINLY IN THE SOUTHWESTERN AREA OF THE REGION. THE ABOVE MENTION SHORTWAVE CUTS ACROSS THE REGION RAPIDLY FOLLOWED BY RIDGING BUILDING OVER THE WEEKEND. NORMAL DAYTIME TEMPERATURES EXPECTED THROUGH THE PERIOD. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && RSL/RGT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 440 AM CDT SUN MAY 28 2006 NDZ001>003-009>011-017>021-031>035-040>046-290945- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 440 AM CDT SUN MAY 28 2006 /340 AM MDT SUN MAY 28 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-290945- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 440 AM CDT SUN MAY 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A SURFACE TROUGH OF LOW PRESSURE WILL SLIDE EAST TODAY AND TONIGHT TOWARDS THE EASTERN DAKOTAS. THERE IS A CHANCE FOR LATE AFTERNOON AND OVERNIGHT THUNDERSTORMS OVER THE EASTERN THIRD OF NORTH DAKOTA...WITH SOME POSSIBLY SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NH
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
159 AM CDT MON MAY 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM HAIL 2 N ASHLEY 46.06N 99.37W
05/29/2006 E1.75 INCH MCINTOSH ND LAW ENFORCEMENT
GOLF BALL SIZE HAIL BROKE WINDSHIELD
&&
LLPThe Aberdeen radar (KABR), 110 km away, was scanning. The volume nearest the first event began at 07:06 UTC.
1 hail. Local standard time, as filed.
Rainfall of 1.3 inches.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2006Every state in 2006This day in weather historyWarnings in North Dakota, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5505311.